advertisement
Question
Posted by: DIMPLE | 2006/04/02

PREVERA

I HAVE IRREGULAR PERIODS.I WAS ON PREVERA ONCE BEFOR AND GOT MY PERIOD AFTER 5 DAYS. IT'S A WEEK KNOW THAT I HAVE FINISHED TAKING PREVERA.DURING THE WEEK I HAD BACK PAINS,WOBBLY KNEES A PAIN ON MY SIDE(USUALLY ASSOCIATED WITH MY PERIODS)BUT TO DATE I HAVE NO PERIODS.COULD I BE PREGNANT?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Dimple

I would suggest that you wait another 4 or 5 days before considering other options. Occasionally, the period takes a little longer to come on after provera. Should you still not then see your period I suggest a pregnancy test be done and if this is negative to see your gynaecologist for further advice.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement